# SDR AALA202212027809

- Difficulty date: November 26, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT TRACK 2 MID AFT BOLT. MAINTENANCE REPLACED BOLT PER TASK CARD 26C51057005.
